# SDR 95FDEA00115

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoking
- Location: Fe Table
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE WAS COMING FROM FLUORESCENT LIGHT AND RIGHT TABLE LIGHT AREA.  PULLED C/B FOR F/E TABLE FLUORESCENT LIGHT FIXTURE.  NO FURTHER SMOKE, TIGHTENED LOOSE WIRE.
